# SDR CKSA96398

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46151
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTION, FOUND INNER GRANULAR CORROSION ON FORMER WEB, FORWARD SIDE, BETWEEN STRINGER 32 AND STRINGER 33R AT STA 120 MARKED H36.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS.  INSTALLED DOUBLER REPAIR IAW DC8 SRM 53-2-0 FIGURE 2.  PART FABRICATION FORM M-59 ATTACHED.  CORROSION CARD NR 5570-0551.  NON-ROUTINE TASK CARD NR 90940, LEVEL 2.
